Detail publikace

Asymptotic behaviour of solutions of linear differential eqations with delay

Originální název

Asymptotic behaviour of solutions of linear differential eqations with delay

Anglický název

Asymptotic behaviour of solutions of linear differential eqations with delay

Jazyk

en

BibTex


@article{BUT37450,
  author="Josef {Diblík}",
  title="Asymptotic behaviour of solutions of linear differential eqations with delay",
  chapter="37450",
  journal="Annales Polon.Math.",
  number="2",
  volume="1993",
  year="1993",
  month="may",
  pages="131--137",
  type="journal article - other"
}